As of the past few weeks, Warcraft 3 has started to have an annoying problem on my laptop. The video performance seems to be degrading. I'll start a game and it will be just fine, chugging along at 60 FPS, but as the game goes on, it slowly degrades and starts to have video lag spikes where the FPS will drop down to 5 or lower for a few seconds, then go back up to 60 for 30 seconds are so. it happens most frequently when I'm watching large battles, multiple spell effects, and other video intense (as much as the term can apply to a near decade old game). The longer the game goes, and the longer i go without restarting warcraft and\or my computer entirely, the worse the problem gets. I've tried a number of things with no luck, including various game video settings and system video settings as well as virus\spyware\adware removal, and reinstallationg. No luck. It is of note that I can run Civilization IV and Mass effect with no problems whatsoever.
similiar posts online recommend the AMD dual core optimizer. but i've heard that is already included in a Vista update, and when i download, installed, then tried to run it, I got a .5 sec load cursor, then nothing happened.
Windows Vista 32 bit
AMD dual core turian 2.2 Ghz processor
4 Gigs RAM (so like 3.3 in 32 bit vista)
ATI mobility Radeon HD 2600
edit: ok maybe not since you dont have problems playing the mass effect game. im out, good luck
March 30, 2009 3:53:04 AM
i actually have a laptop cooler, and overheating did seem to be a problem before, since using my laptop on an air conditioner prevented crashing, but ever since i updated my bios it hasn't blue screened from whatever that problem was.
Haha, so many ppl ask for help, get an answer n flame em back for it? Then sit there wondering why no-one else is interested in helping....
March 31, 2009 12:38:44 PM
i thought a tech support forum would be the one place that wouldn't be full of trolls...
He corrected his own post to admit that he replied without having read all of mine. I respect the need for all of you to increase your post count, and I wouldn't have a sarcastic reply to an honest answer, whether it works or not, but all i'm really interested in is solving the problem, not talking with people.
lol, I'm looking for an answer to my problem, that's all I really want, sorry if I stepped on any toes. I don't think it's a heat problem because I don't have any issues with Mass Effect, which is a whole lot more taxing on my hardware than a game as old as Warcraft III. However, if someone honestly thinks that's the problem, tell me how to monitor it and I'll do it.